# SDR ASAA2015040311234

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,655 hours, 3,784 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF NR 2 ENGINE, FAILED TO INCREASE AT NORMAL RATE FOLLOWED BY FLASHING START VALVE OPEN LIGHT AND LOW OIL PRESSURE LIGHT.  ACFT GROUNDED.  ACCOMPLISHED 2 NORMAL ENGINE STARTS ALL PARAMETERS NORMAL, EEC BITE SHOWS NO FAULTS.
